American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Donald Coram. Semicellularity, decompositions and mappings in manifolds . Trans. Amer. Math. Soc. 191 (1974) 227-244. MR 0356068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. J. Ball and R. B. Sher. Extending cell-like maps on manifolds . Trans. Amer. Math. Soc. 186 (1973) 229-246. MR 0328950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. A. McCoy. Cells and cellularity in infinite-dimensional normed linear spaces . Trans. Amer. Math. Soc. 176 (1973) 401-410. MR 0383419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1